# SDR REXA2021050300288

- Difficulty date: April 24, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 34,996 hours, 34,095 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 601R36008183
- Condition: Cracked
- Location: Bs 621 Lbl 36
- Part time: 34,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK @ LBL36.0 ON 621 RPB OUT OF LIMITS PER MHIRJ REO  601R-53-61-1240.  REPAIRED CRACK @ LBL 36.0 ON 621 BULKHEAD IAW BOMBARDIER REO 601R-53-61-7632.
